Metoprolol tartrate and Hives - from FDA reports
There is no Hives reported by people who take Metoprolol tartrate yet. This review analyzes which people have Hives with Metoprolol tartrate. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 28, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hives when taking Metoprolol tartrate?
Metoprolol tartrate has active ingredients of metoprolol tartrate. It is often used in high blood pressure. (latest outcomes from Metoprolol tartrate 50,404 users)
Hives has been reported by people with high blood cholesterol, high blood pressure, hives, stress and anxiety (latest reports from 1,001 Hives patients).
Browse all side effects of Metoprolol tartratea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with HivesHives
Could your condition cause HivesHives
What would happen?
Can you answer these questions?
Reaching out for support for individuals with same symptoms as myself...Since increasing Metoprolol I have started having ringing in the ears. And now I am experiencing optic eye pressure. According to research, if I can lose about 20-30 lbs and de-stress I may be able to reduce or do away ...
You may be interested in these reviews
I have been dealing with diagnosis of sever R A for 4 years, i always felt it was drug indused, my doctor just says not that many people get it from your blood pressure medication. Metoprolol. So they fill me with more drugs to combat the side effects im having, i just need yo know, my last sign ...
Have afib. Had hybrid maze procedure to correct afib. Felt like a million bucks. Afib came back. Cardiologist perscribed Rythmol, multaq, pro something or other, and now metoprolol for two years. Shocked that I've put on weight even though I exercise regularly. The weight and itching ...
Have had chronic hives for 2 years. Found out just a couple of weeks ago had prostate cancer for two years. It has spread.Wonder if hives were a warning sign for the cancer in my body? The timeline makes sense? Mark
I only have one thyroid but when I was put on a very small amount of metoprolol succinate I began feeling very tired and started to gain weight. I was on a natural thyroid so I increased the thyroid. I began to feel better. My problem was I couldn't find it in health food stores anymore and it ...